i have been getting realy bad intergestion that i have never had before and im also getting realy bad chest pain from the center right down the bottom my chest and it hurts to breath because of it should i be worried my inr is 2.6 as of the 19/2 is his a elergic reation
I have been on Warfarin for over 4 years. Have never had chest pains. I hope you have seen your doctor. Chest pains could be signs of another pulmonary embolism. Your INR/PT count of 2.6 should not be the reason you do not seek medical help. Mine run from 1.5 to 6.2 and I have never had chest pains or problems with breathing.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2011 • 2 answers
Posted 23 Apr 2013 • 4 answers
I have dvt and pulmonary embolism I'm on warfarin for 2 months and wearing compression sock. I have?
Posted 21 Aug 2013 • 1 answer
Pulmonary Embolism -- First Event - how long do I stay on coumadin after one incidence of pulmonary?
Posted 29 Nov 2013 • 3 answers
My husband has been on Warfarin for about 2 months from a PE (Factor 8) Not sure when to be worried?
Posted 25 Aug 2015 • 1 answer